MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE STRAIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG CURVE STRAIGHT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 04-feb -2026, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-6068-90 lasso tip broke off.This occurred during use in a case with no patient effect.No excessive force was applied, and the device was used normally.A new product was opened and the procedure was completed.There were no health risks to the patient, such as the device remaining inside the body.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-6068-90, batch 5231171753, was received for investigation.Visual inspection revealed that the device was returned with a fractured tip.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to off-axis loading or prying and leveraging the device.The complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24414437
Report Number1220246-2026-00865
Device Sequence Number12246988
Product Code LXH
UDI-Device Identifier00888867038943
UDI-Public(01)00888867038943(11)250901(17)300831(10)5231171753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90 DEG CURVE STRAIGHT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-90
Device Lot Number5231171753
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown